MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER & STARTER KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9900C
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device has not been returned; however, photos were provided and photo review is pending.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.G4: pma / 510(k)#: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the peritx item came packaged in a pleurx box.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: the physical sample was not received by the quality team; however, three photos were provided for analysis.Review of the photos identified that the product kit tray was packaged in an incorrect product carton, confirming the reported issue.The issue was attributed to a manufacturing-related error, and a corrective action project was initiated to further investigate.A device history record (dhr) review was completed, which identified no quality issues or rejections associated with the reported event.The review confirmed that all procedural and functional release requirements were met.However, the dhr review noted multiple complaints associated with the same lot number.This complaint has been entered into the complaint management system and will be tracked and trended for future occurrences and further evaluated through the quality data analysis process.D4 (medical device expiration date), d4 (unique identifier (udi) #), h4: device manufacture date, g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERITX PERITONEAL CATHETER & STARTER KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24765533
Report Number1423507-2026-00056
Device Sequence Number18466396
Product Code PNG
UDI-Device Identifier10885403501838
UDI-Public(01)10885403501838(17)270731(10)REKU0292
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50-9900C
Device Lot NumberREKU0292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown